Alert archive / Colorado / Tornado Warnings in 2013

Tornado Warning 6, NWS Denver/Boulder, CO

April 8, 2013Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Apr 8, 2013, 8:33 PM MDT for Washington County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2013, 8:33 PM MDT (02:33 UTC)
Expired
Apr 8, 2013, 9:00 PM MDT
In force
27 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Washington County, CO

The radar

The Goodland radar (KGLD), 146 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:16 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
105 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
2884 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WFUS55 KBOU 090233
TORBOU
COC121-090300-
/O.NEW.KBOU.TO.W.0006.130409T0233Z-130409T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
833 PM MDT MON APR 8 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO

* UNTIL 900 PM MDT

* AT 832 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES
  SOUTHWEST OF LONE STAR...OR 20 MILES NORTHEAST OF AKRON. THIS STORM
  WAS MOVING EAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE STAR
  AND BURDETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4035 10279 4022 10279 4022 10288 4036 10301
      4044 10303 4044 10277 4035 10278
TIME...MOT...LOC 0232Z 265DEG 25KT 4030 10287

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Apr 8, 4:40 PM MDT, 3 hours 53 minutes earlier.

Area forecast discussion, Apr 8, 4:40 PM MDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
440 PM MDT MON APR 8 2013

CORRECTED TO ADD THOUGHTS ON POSSIBLE BLIZZARD WARNING UPGRADE WELD/
MORGAN COUNTY AREA.

.SHORT TERM...STILL A LOT OF QUESTIONS REGARDING THE FORECAST
TONIGHT AND TUESDAY. WATER VAPOR LOOPS SHOWS THE UPPER LOW
SPINNING EAST/SOUTHEAST ALONG THE UTAH/ARIZONA BORDER.
MEANWHILE...THE COLD FRONT HAS ALREADY PUSHED ACROSS THE WYOMING
BORDER AREA AND IS SLIGHTLY AHEAD OF THE SHORT RANGE MODELS.
THUNDERSTORMS HAVE DEVELOPED OVER THE NORTHEAST PLAINS IN THE MORE
UNSTABLE AIRMASS...AND LOW LEVEL DEWPOINTS WILL BE INCREASING
INTO THE LOWER 40S SO WILL CONTINUE THE SEVERE THREAT INTO THE
EVENING HOURS. THIS THREAT WILL SHIFT SOUTHWARD WITH THE COLD
FRONTAL PASSAGE. SHOWERS WERE FILLING IN QUICKLY BEHIND THE
FRONT...AND WILL CONTINUE TO SPREAD SOUTH ACROSS THE FRONT RANGE
URBAN CORRIDOR THROUGH THE EVENING. TEMPERATURES WILL ALSO DROP
QUICKLY BEHIND THE FRONT WITH READINGS CURRENTLY IN THE UPPER 20S
IN EAST CENTRAL WYOMING. THIS SETS UP A POTENTIAL BARRIER JET
SETUP...ALTHOUGH THE FEATURE SHOULD BE RELATIVELY SHORT LIVED THIS
EVENING BEFORE COLD AIRMASS DEEPENS SUFFICIENTLY AND SPREADS ACROSS
THE ENTIRE FORECAST AREA. THIS GIVES US POTENTIAL FOR HEAVY
CONVECTIVE SNOW SHOWERS FOR A FEW HOURS THIS EVENING...MOST LIKELY
FROM THE DENVER METRO AREA NORTHWARD TO THE WYOMING BORDER.

AFTER MIDNIGHT...THE SNOW IS EXPECTED TO WEAKEN IN INTENSITY BUT
SHOULD BECOME MORE WIDESPREAD AS COLD UPSLOPE FLOW BECOMES MORE
WIDESPREAD.

THE MAIN QUESTION WITH REGARD TO SNOW ACCUMULATION ON TUESDAY
REVOLVES AROUND UPPER LOW TRACK. AT THIS TIME...THERE IS
REASONABLE CONSENSUS AMONGST THE MODELS OF KICKING THE UPPER LOW
IN A NORTHEAST DIRECTION FROM THE FOUR CORNERS REGION INTO EAST
CENTRAL COLORADO...ALTHOUGH THE LATEST ECMWF WAS EVEN A BIT
FARTHER NORTH THAN THAT. IT LOOKS LIKE THE MODELS ARE REALLY
FOCUSING ON THE LATEST HEAT RELEASE ASSOCIATED WITH SIGNIFICANT
PRECIPITATION RATES TO OUR NORTH AND EAST. AS A RESULT...THE UPPER
LOW JUST JUMPS NORTHEAST TOMORROW IN A TWO-PRONGED FASHION WHICH
COULD LEAD TO POTENTIAL DRY SLOT AND LIGHTER SNOWFALL AMOUNTS. AT
THE SAME TIME...THERE IS GOOD Q-G LIFT WITH THIS SPRING STORM
SYSTEM SO THAT COULD LEAD TO BETTER PRECIPITATION ALONG THE FRONT
RANGE. ALTHOUGH IF THE LOW BREAKS INTO TWO PIECES THEN EVEN THE
Q-G CONTRIBUTION COULD BE LIMITED. AT THIS POINT...HAVE NUDGED DOWN
SNOW AMOUNTS JUST A BIT TO ACCOUNT FOR THIS.  WELD AND MORGAN COUNTY
AREAS COULD CERTAINLY BE UPGRADED TO BLIZZARD WARNINGS IF UPPER LOW
AND ASSOCIATED HEAVY SNOW TAKES THAT FURTHER NORTH JUMP.

TEMPERATURES WILL BE EXTREMELY COLD FOR THIS TIME OF YEAR WITH
READINGS LIKELY HOLDING IN THE TEENS FOR MOST IF NOT ALL OF THE DAY.
DESPITE THE WARM PAVEMENT TEMPS...WE DO SEE TEMPERATURES HOLDING
COLD ENOUGH FOR SNOW/ICE ACCUMULATION ON ROADS.  ROAD CLOSURES WILL
BE POSSIBLE IN AREAS THAT SEE HEAVIER SNOW ACCUMULATIONS AND
STRONGEST WINDS/POSSIBLE BLIZZARD CONDITIOSN TUESDAY...JUST EAST OF
THE I-25 CORRIDOR.

.LONG TERM...THE 500 MB LOW OF THE STORM WILL BE OVER THE STATE
TUESDAY EVENING AND WILL MOVE NORTHEAST INTO NEBRASKA BY WEDNESDAY
MORNING. SNOW WILL BE DIMINISHING THROUGH THE EVENING AND SHOULD
BE ALL BUT DONE AFTER MIDNIGHT. ANOTHER INCH OR SO OF ACCUMULATION
MAY OCCUR OVER THE PLAINS WITH ANOTHER COUPLE INCHES OVER THE HIGH
TERRAIN. WINDS WILL BE DECREASING AS WELL...BUT GUSTS TO 30 MPH
WILL CONTINUE TO CAUSE BLOWING AND DRIFTING SNOW. CLEARING SKIES
AND SNOW ON THE GROUND WILL HELP ATTAIN NEAR RECORD LOW
TEMPERATURES TUESDAY NIGHT...AROUND 10 DEGREES ON THE PLAINS
(RECORD FOR DENVER IS 7 DEGREES) AND IN THE SINGLE DIGITS OVER THE
MOUNTAINS. THESE TEMPERATURES AND WINDS WILL COMBINE TO BRING
BELOW ZERO WIND CHILL READINGS.

LIGHT SNOW WILL LIKELY CONTINUE IN THE MOUNTAINS WEDNESDAY IN
NORTHWEST FLOW ALOFT...WITH THE COLD TEMPERATURES STAYING
ENTRENCHED ACROSS THE FORECAST AREA.

FOR THURSDAY INTO THE WEEKEND...THE STATE WILL BE UNDER NORTHWEST
FLOW ALOFT WITH SEVERAL DISTURBANCES MOVING OVERHEAD. COOL
TEMPERATURES...MOUNTAIN SNOW SHOWERS AND A SLIGHT CHANCE OF RAIN
AND SNOW SHOWERS FOR THE PLAINS WILL OCCUR THURSDAY AND FRIDAY
WITH TEMPERATURES IN THE 30S AND 40S. WARM ADVECTION WILL MOVE IN
FOR SATURDAY AND SUNDAY FOR TEMPERATURES TO WARM BACK INTO THE 60S
FOR THE PLAINS AND 40S FOR THE MOUNTAINS. INTERMITTENT SHOWERS
WILL STILL OCCUR HOWEVER UNDER THE DISTURBANCES.

&&

.AVIATION...COLD FRONT EXPECTED TO REACH KDEN 23Z-00Z WITH RAIN
SHOWERS AND A FEW THUNDERSTORMS BECOMING MORE NUMEROUS BEHIND THE
FRONT. SHOULD SEE A RATHER QUICK CHANGEOVER TO SNOW IN THE 02Z-04Z
TIME PERIOD AS COLD AIR DEEPENS SUFFICIENTLY WITH A PERIOD OF
1/4SM VISIBILITIES IN HEAVY SNOW POSSIBLE IF CONVECTION PERSISTS.
SNOW INTENSITY SHOULD THEN DECREASE BY 06Z...BUT THEN INCREASE
AGAIN TUESDAY MORNING AS Q-G LIFT INCREASES WITH POTENTIAL FOR
HEAVY SNOW IN THE 12Z-20Z PERIOD. THEN EXPECT A GRADUAL DECREASE
LATE TUESDAY AFTERNOON IN TO THE EVENING. IFR AND OCCASIONAL
LIFR/VLIFR CONDITIONS WILL PERSIST THROUGH TONIGHT AND TUESDAY
WITH LOW CEILINGS AND VISIBILITIES IN HEAVIER SNOW. NORTH WINDS
GUSTING TO 35 KTS WITH FRONTAL PASSAGE AND THROUGH MOST OF
TUESDAY. TOTAL ACCUMULATIONS MOST LIKELY 6 TO 10 INCHES...BUT
UNCERTAINTY EXISTS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT
TUESDAY NIGHT FOR COZ046>051.

WINTER STORM WARNING UNTIL 6 PM MDT TUESDAY FOR COZ033>036.

WINTER STORM WARNING FROM 9 PM THIS EVENING TO 6 PM MDT TUESDAY
FOR COZ038>040-042>044.

BLIZZARD WARNING FROM MIDNIGHT TONIGHT TO 6 PM MDT TUESDAY FOR
COZ041-045.

&&

SHORT TERM...BARJENBRUCH
LONG TERM....KRIEDERMAN
AVIATION...BARJENBRUCH
Hazardous weather outlook, Apr 8, 11:05 AM MDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1105 AM MDT MON APR 8 2013

COZ030>051-091715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1105 AM MDT MON APR 8 2013

...WINTER STORM WARNING FOR THE FRONT RANGE MOUNTAINS...FOOTHILLS
AND URBAN CORRIDOR EAST OUT TO MORGAN COUNTY FOR TONIGHT INTO
TUESDAY....
...BLIZZARD WARNING FOR THE PALMER DIVIDE AND EASTERN ADAMS AND
EASTERN ARAPAHOE COUNTIES MIDNIGHT TONIGHT THROUGH TUESDAY
AFTERNOON...
...WINTER STORM WATCH REMAINS IN EFFECT FOR THE FAR EASTERN
PLAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM OVER THE GREAT BASIN WILL PRODUCE A VARIETY
OF WEATHER ACROSS THE REGION BEGINNING THIS AFTERNOON. SCATTERED
THUNDERSTORMS...SOME POSSIBLY SEVERE...MAY DEVELOP AHEAD OF THIS
SYSTEM OVER THE NORTHEAST PLAINS. THE AREA WHERE SEVERE STORM
FORMATION WILL HAVE THE HIGHEST PROBABILITY WILL BE ALONG AND
EAST OF A LINE FROM FORT MORGAN TO LIMON. THE BIGGEST THREAT LOOKS
TO BE LARGE HAIL AND PERHAPS AND COUPLE OF TORNADOES DUE TO STRONG
LOW LEVEL SHEAR.

A COLD FRONT WILL RACE THROUGH EASTERN COLORADO THIS EVENING.
RAIN WILL DEVELOP BEHIND THE FRONT. THE RAIN WILL CHANGE TO SNOW
THIS EVENING IN THE DENVER AREA...AND JUST AFTER MIDNIGHT ACROSS
THE EASTERN PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SNOW WILL CONTINUE TUESDAY MORNING INTO THE AFTERNOON BEFORE
DECREASING. TOTAL ACCUMULATIONS OF 6 TO 14 INCHES WILL BE
POSSIBLE IN THE MOUNTAINS...FOOTHILLS AND ALONG THE FRONT RANGE
URBAN CORRIDOR WITH 4 TO 10 INCHES OVER THE PLAINS.

STRONG NORTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS AS HIGH AS 45
MPH WILL CREATE HAZARDOUS DRIVING CONDITIONS IN BLOWING AND
DRIFTING SNOW THROUGH TUESDAY AFTERNOON ALONG AND EAST OF I-25.
VISIBILITIES NEAR A QUARTER MILE IN BLOWING WILL ALSO CONTRIBUTE
TO THE DANGEROUS CONDITIONS. WINDS COMBINING WITH THE COLD
TEMPERATURES EXPECTED WILL CREATE WIND CHILL VALUES NEAR ZERO
DEGREES.

THE SNOW SHOULD END TUESDAY LATE EVENING IN MOST AREAS. FOR THE
REST OF THE WEEK A FEW MINOR DISTURBANCES MAY AFFECT THE AREA
THURSDAY AND FRIDAY BRINGING A CHANCE OF SNOW TO THE MOUNTAINS
WITH A SLIGHT CHANCE OF SHOWERS OVER NORTHEAST COLORADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FOR THE EASTERN PLAINS THIS
AFTERNOON AND EARLY EVENING.
SNOWFALL REPORTS WILL BE GREATLY APPRECIATED TONIGHT INTO TUESDAY
MORNING.

BARJENBRUCH/KRIEDERMAN

In the hours before

Special weather statement, Apr 8, 5:49 PM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
549 PM MDT MON APR 8 2013

COZ044-049-090030-
WASHINGTON COUNTY CO-MORGAN COUNTY CO-
549 PM MDT MON APR 8 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  CENTRAL WASHINGTON COUNTY
  SOUTHEASTERN MORGAN COUNTY

AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF
WOODLIN SCHOOL...OR 31 MILES SOUTHWEST OF AKRON...MOVING NORTH AT 35
MPH.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WOODROW...
WOODLIN SCHOOL...LINDON...LAST CHANCE...GARY AND AKRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES
IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW
AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4020 10358 4020 10314 3972 10327 3972 10361
TIME...MOT...LOC 2349Z 193DEG 30KT 3980 10346
Local storm report, Apr 8, 6:07 PM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
607 PM MDT MON APR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             6 N HYDE                40.21N 102.81W
04/08/2013  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0318 PM     HAIL             9 WSW COPE              39.61N 102.99W
04/08/2013  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&

JK
Special weather statement, Apr 8, 6:31 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
631 PM MDT MON APR 8 2013

COZ044-045-049-090115-
WASHINGTON COUNTY CO-MORGAN COUNTY CO-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
631 PM MDT MON APR 8 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  NORTHWESTERN WASHINGTON COUNTY
  SOUTHEASTERN MORGAN COUNTY
  EASTERN ADAMS COUNTY

AT 631 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS
TO AROUND 50 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
AKRON...MOVING NORTH AT 30 MPH. ANOTHER STRONG STORM WAS LOCATED IN
FAR EASTERN ADAMS COUNTY NEAR SHAMROCK AND WILL MOVE INTO
SOUTHEASTERN MORGAN COUNTY.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WOODROW...
TWELVE-MILE CORNER...SHAMROCK...MIDWAY...GARY...AKRON AND ADENA
SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES
IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW
AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS.

&&

LAT...LON 4010 10384 4043 10322 4043 10296 3994 10323
      3974 10371 3977 10394
TIME...MOT...LOC 0031Z 198DEG 25KT 4007 10334
Local storm report, Apr 8, 6:56 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT MON APR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             6 SE SHAMROCK           39.83N 103.72W
04/08/2013  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0525 PM     HAIL             6 N HYDE                40.21N 102.81W
04/08/2013  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0318 PM     HAIL             9 WSW COPE              39.61N 102.99W
04/08/2013  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&

JK
Local storm report, Apr 8, 7:24 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
724 PM MDT MON APR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TORNADO          10 W AKRON              40.16N 103.40W
04/08/2013                   WASHINGTON         CO   TRAINED SPOTTER

0653 PM     HAIL             6 SE SHAMROCK           39.83N 103.72W
04/08/2013  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0525 PM     HAIL             6 N HYDE                40.21N 102.81W
04/08/2013  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0318 PM     HAIL             9 WSW COPE              39.61N 102.99W
04/08/2013  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&

JK
Local storm report, Apr 8, 8:15 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
815 PM MDT MON APR 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TORNADO          15 SSW AKRON            39.96N 103.32W
04/08/2013                   WASHINGTON         CO   TRAINED SPOTTER

            ON THE GROUND FOR THE PAST 10 MINUTES

0724 PM     TORNADO          10 W AKRON              40.16N 103.40W
04/08/2013                   WASHINGTON         CO   TRAINED SPOTTER

0653 PM     HAIL             6 SE SHAMROCK           39.83N 103.72W
04/08/2013  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0525 PM     HAIL             6 N HYDE                40.21N 102.81W
04/08/2013  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

0318 PM     HAIL             9 WSW COPE              39.61N 102.99W
04/08/2013  M0.88 INCH       WASHINGTON         CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 6:31 PM MDTSpecial Weather StatementBOUWashington44 min
Apr 8, 7:03 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington27 min
Apr 8, 7:17 PM MDTTornado WarningBOUPhillips28 min
Apr 8, 7:24 PM MDTTornado WarningBOUWashington36 min
Apr 8, 7:34 PM MDTTornado WarningBOUMorgan, Washington26 min
Apr 8, 7:46 PM MDTSevere Thunderstorm WarningBOUPhillips29 min
Apr 8, 7:59 PM MDTTornado WarningBOUMorgan, Washington46 min
Apr 8, 8:06 PM MDTTornado WarningBOUWashington24 min
Apr 8, 8:20 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick40 min
Apr 8, 8:52 PM MDTTornado WarningBOUWashington23 min
Apr 8, 9:00 PM MDTTornado WarningBOULogan, Phillips30 min
Apr 8, 9:17 PM MDTTornado WarningBOUWashington28 min
Apr 8, 9:31 PM MDTTornado WarningBOUPhillips29 min
Apr 8, 9:45 PM MDTTornado WarningBOUWashington30 min
Apr 8, 10:01 PM MDTSevere Thunderstorm WarningBOUSedgwick29 min

Nearby

Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.